# SDR DALA1222720908

- Difficulty date: April 5, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AFTER SKIN FOUND CORROSION IN THE LONGERON 19L STA 1309 TO 1322.  REMOVED CORROSION ON L19L STA 1309 TO STA 1322 AFT FUSE IAW DC9/MD80 SRM 53-01 FIG 1 SH 2 PG 8.  FOUND OUT OF LIMITS IAW SRM 53-14-3 FIG 4 SH 2 PG 30-31 ITEM 21 AND SRM 51-10-1 FIG 15 PG 69.  REMOVED L19L STA 1212 TO 1388 IAW SRM 51-30-05 PG 1.  INSTALLED L19L FROM STA 1202 TO 1338 IAW SRM 51-30-05 PG 12.
